# SDR UALA2010012800357

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 30,860 hours, 12,254 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulty
- Location: Cockpit Window
- Component: Window
- Component part number: NP1653121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW HEATING INOP.  CREW COMMENTS: COLD SPOT ON LOWER FRONT CORNER. REPLACED CAPTAINS SLIDING WINDOW PANEL IAW MM. (FINAL TORQUE WAS ACCOMPLISHED) NEEDS TO BE ACCOMPLISHED TO END OF MM. COMPLETED INSTALLATION OF CAPT'S SLIDING WINDOW.
